# SDR TWAA976100

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64315
- Make and model: Boeing 727231
- Aircraft serial: 20048
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 1372579788
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 191 - DURING CLIMB 'A' SYSTEM HYDRAULIC QTY WENT TO ZERO.  REMOVED AND REPLACED LEAKING LEFT MAIN GEAR DOOR SAFETY VALVE, MFG P/N 1372-579788, MANUFACTURED BY PARKER HANNIFIN CORP.  OPS CHECK NORMAL.
